# SDR SWAA2020112324911

- Difficulty date: October 18, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB LOCATED S-7 TO S-9 AND BS 294.5 RT SIDE AT PASSENGER CABIN (1 EA).  REPLACED FRAME STUB LOCATED S-7 TO S-9 AND BS 294.5 RT SIDE AT PASSENGER CABIN, IAW B737-700 SRM 51-40 -02 AND DWG 141A8370 REV D.
